Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

On cones tangent to Schubert varieties of type $ D_n$


Authors: M. V. Ignat′ev and A. A. Shevchenko
Translated by: M. V. Ignat′ev
Original publication: Algebra i Analiz, tom 27 (2015), nomer 4.
Journal: St. Petersburg Math. J. 27 (2016), 609-623
MSC (2010): Primary 14L30
DOI: https://doi.org/10.1090/spmj/1408
Published electronically: June 2, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the tangent cones to Schubert subvarieties of the flag variety of a reductive group with root system of type $ D_n$ do not coincide if they correspond to different basic involutions in the Weyl group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 14L30

Retrieve articles in all journals with MSC (2010): 14L30


Additional Information

M. V. Ignat′ev
Affiliation: Division of Algebra and Geometry, Samara State University, Russia
Email: mihail.ignatev@gmail.com

A. A. Shevchenko
Affiliation: Division of Algebra and Geometry, Samara State University, Russia
Email: shevchenko.alexander.1618@gmail.com

DOI: https://doi.org/10.1090/spmj/1408
Keywords: Shubert variety, tangent cone, Kostant--Kumar polynomial, coadjoint orbit
Received by editor(s): February 2, 2015
Published electronically: June 2, 2016
Additional Notes: Partially supported by RFBR (grants nos. 14-01-31052 and 14-01-97017). The first author was partially supported by the Dynasty Foundation, by Max Planck Institute for Mathematics, and by the Ministry of Science and Education of the Russian Federation.
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society